MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CROSSLINK ANCHOR PG GLENOID 56; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID

DEPUY ORTHOPAEDICS INC US CROSSLINK ANCHOR PG GLENOID 56; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Model Number 1136-44-026
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Single stage revision of global unite anatomic shoulder replacement due to confirmed infection.Humeral head, proximal body and glenoid component removed, area flushed, new implants put in.Doi: (b)(6) 2020, dor: (b)(6) 2021, right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 clinical symptoms code: appropriate term/code not available (e2402) used to capture infections.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Corrected h10 narrative.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CROSSLINK ANCHOR PG GLENOID 56
Common Device Name
GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11945818
Report Number1818910-2021-11928
Device Sequence Number4229630
Product Code KWS
UDI-Device Identifier10603295007036
UDI-Public10603295007036
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K052472
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1136-44-026
Device Catalogue Number113644026
Device Lot NumberJ65N42
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer06/02/2021
06/30/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date06/07/2021
07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOSTOP G CEM RESTR 14MM; CROSSLINK ANCHOR PG GLENOID 56; GLBL UNITE ANT BODY 135 SZ 14; GLOBAL UNITE HEAD 56X18 ECC; GLOBAL UNITE STD STEM SZ 14; BIOSTOP G CEM RESTR 14MM; CROSSLINK ANCHOR PG GLENOID 56; GLBL UNITE ANT BODY 135 SZ 14; GLOBAL UNITE HEAD 56X18 ECC; GLOBAL UNITE STD STEM SZ 14
Outcome Attributed to Adverse Event Required Intervention;